Right now I am dealing with no insurance until June so I am trying to do the best I can....but need a little insight or advice
I have always been very healthy and in the past few years have competed in natural fitness competitions and gotten into fitness modeling. In october of last year I ended up getting a severe kidney infection that put me in the hospital for 3 days. I had no symptoms of a UTI and the urologist said it could possibly have started in my bladder. It all started out with back pain on a sunday which led into monday. Monday night I went to bed and had a raging fever. I thought I might have gotten the flu and it had settled in my muscles so I attempted to go to work. Well they sent me home because of a fever and I ended up taking myself to patient first on wednesday. They told me I had a kidney infection and attempted to resolve the problem. Went home fell asleep and when I woke up I couldnt keep anything down. Went back and they gave me medicine for that as well. Returned home again and fell asleep. When I woke up I still couldnt keep anything down but by then they were closed. I told myself to try to hold out till morning but at 4 am I couldnt take it, the fever was 103 and I was delirious so I took myself to the emergency room and the admitted me. While in there my bacteria level was through the roof and they told me it was an ecoli bacteria. Once released I was better for a short while. I started having back pain again so I went to a urologist who did a CT scan and found that my left kidney (where all my pain was and still is) was not filtering the dye but they couldnt find anything blocking it. I took some medicine for a few months and felt better. Well for the past month I have been experiencing the same pain x2 in my left low back region and now I am losing energy, bruising horribly, no appetite and the list goes on. What can I do in the meantime until I have health insurance again?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?